# SDR UALA2010120304444

- Difficulty date: December 2, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N427UA
- Make and model: Airbus A320-232
- Aircraft serial: 512
- Aircraft time: 54,339 hours, 20,210 cycles
- Engine: Iae V2527A5
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: 759A000010
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PACK FLOW, NR 2 PACK STUCK IN LOW FLOW. CONCERRED WITH OPBLM, SEVERAL PAST LEG HITS ON P1 CONTROLLER (7HH) 565-9009 WHICH *MAY* BE CAUSING PACK 2 FLOW PROBLEMS.  SWAPPED OUT CONTROLLERS, PROBLEM CONTINUED ON NR2 PACK, REINSTALLED CONTROLLERS IN ORIGINAL POSITION. SUGGEST P2 PRESSURE INL SENSOR (36HH) IAW AMM. NEXT STEP WILL BE FLOW CONTROL VALVE. ACCOMPLISHED MT21-010. WITHIN LIMITS.
